А.М. Барг - Публикации


Barg A., Purkayastha P., Bounds on ordered codes and orthogonal arrays, Moscow Mathematical Journal vol. 9, no. 2, 2009, pp. 211-243. http://arxiv.org/abs/cs/0702033


Barg A., Mazumdar A., Zemor G., Weight distribution and decoding of codes on hypergraphs, Advances in Math. of Communications, vol. 2, no. 4, 2008, pp. 433-450. http://arxiv.org/abs/0808.3453
Anthapadmanabhan N.P., Barg A., Dumer I., Fingerprinting capacity under the marking assumption, IEEE Transactions on Information Theory, June 2008. http://arxiv.org/abs/cs.IT/0612073
Барг А.М., Ногин Д.Ю., A Functional View of Upper Bounds on Codes, in: Y. Li, S. Zhang, S. Ling, H. Wang, C. Xing, H. Niederreiter (Eds.), Coding and Cryptology (Proc. 1st Int. Workshop, Wuyi Mountain, Fujian, China, June 11–15, 2007), Series on Coding Theory and Cryptology, vol. 4, Singapore: World Sci., 2008, pp. 15–24.


Barg A., Musin O., Codes in spherical caps, Advances in Math. of Communications vol. 1, 2007, pp. 131-149. http://arxiv.org/abs/math.MG/0606734


Барг А.М., Ногин Д.Ю., Спектральный подход к границам линейного программирования для кодов. Пробл. передачи информ. 2006. Т. 42. № 2. С. 12–25.
Барг А.М., Ногин Д.Ю., A Bound on Grassmannian Codes, J. Combin. Theory, Ser. A (J. Van Lint memorial issue), 2006, vol. 113, pp. 1629–1635.


Барг А.М., Ногин Д.Ю., Correction to: "Bounds on Packings of Spheres in the Grassmann Manifold" [IEEE Trans. Inform. Theory 48 (2002), no. 9, 2450–2454], IEEE Trans. Inform. Theory, 2005, vol. 51, no. 7, p. 2732.


Barg A., Kabatiansky G., Class of i.p.p codes with effective tracing algorithm./ Journal of Complexity, vol. 20, no 2-3, pp.137-147, 2004.


Barg A., G.R.Blakley, Kabatiansky G., Digital fingerprinting codes: problem statements, constructions, identification of traitors./ IEEE Trans. on Information Theory, v.49, pp. 852--865, 2003.


Барг А.М., Ногин Д.Ю., Bounds on Packings of Spheres in the Grassmann Manifolds, IEEE Trans. Inform. Theory, 2002, vol. 48, no. 3, pp. 2450–2454.


Vleduts S., Barg A., Ashikhmin A., Linear codes with exponentially many light vectors. J. Combin. Theory Ser. A 96, no. 2, 396--399, 2001.